Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 24, NWS Tampa Bay, FL

June 18, 2015Hillsborough County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 18, 2015, 5:13 PM EDT for Hillsborough County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 18, 2015, 5:13 PM EDT (21:13 UTC)
Expired
Jun 18, 2015, 5:45 PM EDT
In force
32 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

County Hillsborough County, FL

The radar

The Tampa radar (KTBW), 23 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 9.2 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1442 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:37 PM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jun 18, 2:37 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
237 PM EDT THU JUN 18 2015

.SHORT TERM (TONIGHT-FRIDAY)...
SCATTERED THUNDERSTORMS THIS AFTERNOON WILL GRADUALLY DISSIPATE
BY MIDNIGHT WITH SKIES BECOMING MOSTLY CLEAR LATE TONIGHT/EARLY
FRIDAY MORNING. A FEW THUNDERSTORMS MAY REDEVELOP OVER THE COASTAL
WATERS LATE TONIGHT.

THE STRONG U/L RIDGE OVER THE SOUTHEAST U.S. WILL WEAKEN A BIT
FRIDAY AND SLIDE OFF THE SOUTHEAST COAST.  STRONG SUBSIDENCE WILL
PERSIST OVER WEST CENTRAL AND SOUTHWEST FLORIDA WITH CONTINUED ABOVE
NORMAL TEMPERATURES.  BOUNDARY LAYER WINDS WILL BE WEAKLY
ONSHORE...WHICH SHOULD KEEP MAX TEMPS NEAR THE COAST IN THE UPPER
80S TO LOWER 90S.  HOWEVER INLAND AREAS WILL AGAIN TOP OUT GENERALLY
BETWEEN 94 TO 97 WHICH WILL CREATE HEAT INDICES FRIDAY AFTERNOON OF
102 TO 107...WHICH IS JUST BELOW CRITERIA FOR A HEAT ADVISORY.

THE WEAK ONSHORE FLOW MAY ALLOW THE WEST COAST SEA BREEZE TO PUSH A
BIT FURTHER INLAND THAN THE PAST SEVERAL DAYS...BECOMING ORIENTED
MORE NORTH/SOUTH DOWN THE SPINE OF THE PENINSULA LATE FRIDAY
AFTERNOON.  SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE FORECAST
AREA FRIDAY AFTERNOON WITH GREATEST AREAL COVERAGE NEAR AND ALONG
THE SEA BREEZE BOUNDARY. COMBINATION OF STRONG INSOLATION...SLIGHT
DRY POCKET ALOFT...AND BOUNDARY COLLISIONS WILL CREATE CONDITIONS
FAVORABLE FOR AN ISOLATED PULSE STRONG/SEVERE THUNDERSTORM FRIDAY
AFTERNOON.

.LONG TERM (FRIDAY NIGHT - THURSDAY)...
A STRONG MID/UPPER LEVEL HIGH PRESSURE CENTER NORTH OF THE
BAHAMAS CONTINUES TO RIDGE WESTWARD OVER THE FLORIDA PENINSULA.
UPPER LEVEL TROUGHING ASSOCIATED WITH THE REMNANTS OF TROPICAL
DEPRESSION BILL MOVES ACROSS TENNESSEE ON SUNDAY AND WILL CAUSE
THE RIDGE TO SLIGHTLY SHIFT SOUTHWARD...BUT THE RIDGE WILL STILL
MAINTAIN CONTROL OVER THE REGION. BY THE BEGINNING OF NEXT
WEEK...ANOTHER HIGH PRESSURE CENTER THAT WAS CENTERED OVER THE
WEST COAST WILL MOVE EASTWARD SETTING UP OVER THE SOUTHEAST CONUS.
ON THE SURFACE...A 1020 MB HIGH PRESSURE CENTER NORTH OF THE
BAHAMAS RIDGES WEST ACROSS THE CENTRAL FLORIDA PENINSULA INTO THE
GULF OF MEXICO. A SECONDARY HIGH PRESSURE CENTER IS ALSO PRESENT
IN THE GULF OF MEXICO. THIS WILL ALLOW FOR A MORE NORTHWEST
ONSHORE WIND FLOW OVER THE COASTAL WATERS...ESPECIALLY OVER THE
NATURE COAST AND LIGHT AND VARIABLE FLOW OVER THE INTERIOR. THIS
ONSHORE FLOW COMBINED WITH THE DAILY WEST COAST SEA BREEZE AND
CONVERGENCE WITH THE EAST COAST SEA BREEZE...WILL ALLOW FOR
SCATTERED SHOWERS AND STORMS EACH DAY INTO THE WEEKEND OVER THE
CENTRAL PORTION OF THE STATE...THEN MOVING BACK WESTWARD OVER THE
COASTAL WATERS OVERNIGHT. THIS PATTERN WILL REMAIN UNCHANGED
THROUGH NEXT WEEK WITH CONTINUED AFTERNOON/EVENING STORMS AND
ABOVE NORMAL TEMPERATURES ACROSS THE REGION.

&&

.AVIATION...
PREDOMINATELY VFR CONDITIONS THE NEXT 24 HOURS. SCATTERED
THUNDERSTORMS THIS AFTERNOON AND EVENING WILL CREATE LCL MVFR CIGS
AND IFR VSBYS...WITH THE BEST CHANCE OF THUNDERSTORMS IMPACTING
RSW/FMY/TPA/LAL.

&&

.MARINE...
HIGH PRESSURE WILL HOLD OVER THE WATERS WITH WINDS LESS THAN 15
KNOTS AND SEAS LESS THAN 4 FEET THROUGH THE PERIOD. MAIN HAZARD
WILL BE ISOLATED TO SCATTERED MAINLY OVERNIGHT/EARLY MORNING
THUNDERSTORMS WHICH MAY PRODUCE LOCALLY STRONG GUSTY WINDS AND
ROUGH SEAS.

&&

.FIRE WEATHER...
NO FIRE WEATHER HAZARDS THROUGH THE PERIOD. RELATIVE HUMIDITY
VALUES WILL REMAIN ABOVE CRITICAL LEVELS EACH DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  79  93  78  92 /  30  40  30  50
FMY  76  95  76  94 /  30  50  40  50
GIF  76  96  76  95 /  20  50  40  50
SRQ  77  92  77  91 /  30  30  40  50
BKV  75  94  73  93 /  30  40  20  50
SPG  80  93  79  91 /  30  30  30  50

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

SHORT TERM/AVIATION/FIRE WEATHER...13/OGLESBY
LONG TERM...74/WYNN
MARINE...13/OGLESBY
DECISION SUPPORT...74/WYNN
Hazardous weather outlook, Jun 18, 5:35 AM EDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
535 AM EDT THU JUN 18 2015

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-190200-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
535 AM EDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...ESPECIALLY DURING THE
AFTERNOON AND EVENING HOURS. THUNDERSTORMS THAT DEVELOP WILL BE
CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS AND
FREQUENT DEADLY LIGHTNING STRIKES.

...EXCESSIVE HEAT IMPACT...
HEAT INDICES WILL CLIMB TO BETWEEN 102 AND 107 DEGREES THIS
AFTERNOON AND THIS WILL CREATE A DANGEROUS SITUATION IN WHICH
HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN
AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON
RELATIVES AND NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTDOORS. WHEN
POSSIBLE RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY CALL 911.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

...THUNDERSTORM IMPACT...
SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...ESPECIALLY DURING
THE AFTERNOON AND EVENING HOURS. THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS AND FREQUENT
DEADLY LIGHTNING STRIKES.

...EXCESSIVE HEAT IMPACT...
THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK THE COMBINATION OF
HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A DANGEROUS
SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

PRC

In the hours before

Special weather statement, Jun 18, 3:28 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
328 PM EDT THU JUN 18 2015

FLZ148-149-248-249-182015-
INLAND HERNANDO FL-COASTAL HERNANDO FL-COASTAL PASCO FL-
INLAND PASCO FL-
328 PM EDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HERNANDO AND NORTH
CENTRAL PASCO COUNTIES UNTIL 415 PM EDT...

AT 328 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SPRING HILL...MOVING NORTHEAST AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SPRING HILL...BROOKSVILLE...WEEKI WACHEE...TIMBER PINES...HERNANDO
COUNTY AIRPORT...SOUTH BROOKSVILLE...NORTH BROOKSVILLE...NORTH WEEKI
WACHEE...MASARYKTOWN...BROOKRIDGE...GARDEN GROVE...HIGH POINT...SHADY
HILLS...DARBY AND WEEKI WACHEE ACRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2833 8260 2844 8266 2863 8245 2835 8225
TIME...MOT...LOC 1928Z 240DEG 8KT 2841 8255
Special weather statement, Jun 18, 4:03 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
403 PM EDT THU JUN 18 2015

FLZ151-155-251-255-182030-
INLAND HILLSBOROUGH FL-COASTAL HILLSBOROUGH FL-COASTAL MANATEE FL-
INLAND HILLSBOROUGH FL-INLAND MANATEE FL-COASTAL HILLSBOROUGH FL-
403 PM EDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HILLSBOROUGH AND
NORTH CENTRAL MANATEE COUNTIES UNTIL 430 PM EDT...

AT 402 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR RUSKIN...OR 15 MILES NORTHEAST OF PALMETTO. THIS STORM WAS
NEARLY STATIONARY.

WINDS IN EXCESS OF 40 MPH...ALONG WITH FREQUENT LIGHTNING ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PARRISH...APOLLO BEACH...RUSKIN...GREATER SUN CENTER...LITTLE MANATEE
RIVER STATE PARK...SUN CITY CENTER...WIMAUMA AND GIBSONTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.

&&

LAT...LON 2770 8252 2772 8248 2775 8246 2777 8242
      2778 8242 2778 8243 2779 8240 2781 8241
      2782 8239 2783 8239 2764 8220 2757 8242
      2764 8256
TIME...MOT...LOC 2002Z 141DEG 3KT 2767 8241
Special weather statement, Jun 18, 4:20 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
420 PM EDT THU JUN 18 2015

FLZ151-251-182100-
INLAND HILLSBOROUGH FL-COASTAL HILLSBOROUGH FL-
420 PM EDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HILLSBOROUGH COUNTY
UNTIL 500 PM EDT...

AT 419 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORM BETWEEN BRANDON AND THONOTOSASSA...MOVING NORTHWEST AT
10 MPH.

WINDS IN EXCESS OF 40 MPH...ALONG WITH FREQUENT LIGHTNING ARE
EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TAMPA...TEMPLE TERRACE...BRANDON...EAST LAKE-ORIENT PARK...PEBBLE
CREEK...LETTUCE LAKE PARK...DOVER...SEFFNER...ORIENT PARK...
THONOTOSASSA...TAMPA EXECUTIVE AIRPORT...VALRICO...MANGO AND FLORIDA
STATE FAIRGROUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.

&&

LAT...LON 2812 8218 2792 8220 2797 8240 2816 8236
TIME...MOT...LOC 2019Z 115DEG 7KT 2803 8226
Special weather statement, Jun 18, 4:48 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
448 PM EDT THU JUN 18 2015

FLZ151-251-182130-
INLAND HILLSBOROUGH FL-COASTAL HILLSBOROUGH FL-
COASTAL HILLSBOROUGH FL-
448 PM EDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HILLSBOROUGH COUNTY
UNTIL 530 PM EDT...

AT 446 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CITRUS PARK TO NEAR PLANT
CITY. THESE STORMS WERE NEARLY STATIONARY.

THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE VERY HEAVY RAINFALL
AND ASSOCIATED LOCALIZED FLOODED ROADWAYS. WIND GUSTS UP TO 40 MPH
AND FREQUENT LIGHTNING ARE ALSO EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TAMPA...PLANT CITY...TEMPLE TERRACE...BRANDON...LUTZ...FISH HAWK...
EAST LAKE-ORIENT PARK...TAMPA INTERNATIONAL AIRPORT...EGYPT
LAKE-LETO...UNIVERSITY...GREATER NORTHDALE...HILLSBOROUGH RIVER STATE
PARK...PEBBLE CREEK...TOWN 'N' COUNTRY...KEYSTONE...LAKE MAGDALENE...
CITRUS PARK...GREATER CARROLLWOOD...PALM RIVER-CLAIR MEL AND WEST
PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.

&&

LAT...LON 2817 8263 2816 8207 2783 8206 2794 8241
      2795 8241 2794 8243 2800 8263
TIME...MOT...LOC 2046Z 272DEG 2KT 2807 8255 2800 8220
Special weather statement, Jun 18, 5:09 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
509 PM EDT THU JUN 18 2015

FLZ043-242-182145-
SUMTER FL-INLAND CITRUS FL-
509 PM EDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUMTER COUNTY UNTIL
545 PM EDT...

AT 508 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF INVERNESS HIGHLANDS NORTH...OR 10 MILES NORTHEAST
OF INVERNESS...MOVING SOUTHEAST AT 15 MPH.

SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RUTLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.

&&

LAT...LON 2883 8217 2888 8226 2890 8228 2896 8231
      2896 8202 2895 8202
TIME...MOT...LOC 2108Z 314DEG 13KT 2897 8224

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 3:28 PM EDTSpecial Weather StatementTBWHernando47 min
Jun 18, 4:03 PM EDTSpecial Weather StatementTBWHillsborough27 min
Jun 18, 4:20 PM EDTSpecial Weather StatementTBWHillsborough40 min
Jun 18, 4:48 PM EDTSpecial Weather StatementTBWHillsborough42 min
Jun 18, 5:09 PM EDTSpecial Weather StatementTBWSumter36 min
Jun 18, 5:15 PM EDTSpecial Marine WarningTBW45 min
Jun 18, 5:24 PM EDTSpecial Weather StatementTBWHillsborough51 min
Jun 18, 5:45 PM EDTAreal Flood AdvisoryTBWHillsborough60 min
Jun 18, 7:20 PM EDTSpecial Weather StatementTBWDeSoto25 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.